Aktuelle Dermatologie 2011; 37(12): 451-457
DOI: 10.1055/s-0030-1256723
Übersicht

© Georg Thieme Verlag KG Stuttgart · New York

Häufige Haut-Nebenwirkungen von neuen onkologischen Medikamenten

Cutaneous Side Effects of Innovative Cancer TherapiesI.  Moll1
  • 1Klinik und Poliklinik für Dermatologie und Venerologie, Universitätsklinikum Hamburg-Eppendorf
Further Information

Publication History

Publication Date:
06 December 2011 (online)

Zusammenfassung

Zielgerichtete Therapien, die an molekular definierten Strukturen von Signalwegen angreifen und diese dadurch unterbrechen, werden zunehmend mehr in onkologischen Therapien eingesetzt. Die derzeit verbreiteten Inhibitoren reagieren mit EGFR und Multikinasen, daneben findet Capecitabin eine breite Anwendung und künftig auch BRAF-Inhibitoren. Durch ihre Wirkungen auf normale Gewebe entstehen auch Nebenwirkungen an der Haut. EGFR-Inhibitoren verursachen bevorzugt stammbetonte, papulopustulöse Exantheme, Multikinase-Inhibitoren ebenfalls, wenn auch geringer. Capecitabin verursacht das Hand-Fuß-Syndrom. Diese Nebenwirkungen und ihr Management, was von Therapiebeginn an konsequent durchgeführt werden sollte, werden hier beschrieben.

Abstract

Targeted therapies become increasingly used in oncology. The most frequent used are EGFR- and multikinase-inhibitors as well as capecitabine and in future BRAF-inhibitors. By targeting signalling pathways very often normal tissues are effected and cutaneous side effects develop. EGFR-inhibitors induce mostly papulous exanthema, as do multikinase-inhibitors, but to a smaller amount. Capecitabine induces severe hand-foot syndrome. These side effects and their management to be started together with oncologic treatment are discussed here.

Literatur

  • 1 Herbst R S. Review of epidermal growth factor receptor biology.  Int J Radiat Oncol Biol Phys. 2004;  59 21-26
  • 2 Yarden Y, Sliwkowski M Y. Untangling the ErbB signalling network.  Nat Rev Mol Cell Biol. 2001;  2 127-137
  • 3 Treudler R. New drug therapies and their effect on the skin.  J Dtsch Dermatol Ges. 2009;  7 623-637
  • 4 Salomon D S, Brandt R, Ciardiello F, Normanno N. Epidermal growth factor related peptides and their receptors in human malignancies.  Crit Rev Oncol Hematol. 1995;  19 183-232
  • 5 Jost M, Kari C, Rodek U. The EGF receptor – an essential regulator of multiple epidermal functions.  Eur J Dermatol. 2000;  10 505-510
  • 6 Li T, Perez-Soler R. Skin toxicities associated with epidermal growth factor receptor inhibitors.  Targ Oncol. 2009;  4 2107-2119
  • 7 Kähler K C, Hauschild A. Hautveränderungen durch „targeted therapies“ bei onkologischen Patienten: Kutane Nebenwirkungen zielgerichteter Therapie bei onkologischen Patienten.  Hautarzt. 2010;  60 433-440
  • 8 Gutzmer R, Becker J C, Enk A et al. Management of cutaneous side effects of EGFR inhibitors: recommendations from a German expert panel for the primary treating physician.  JDDG. 2011;  9 195-202
  • 9 Wacker B, Nagrani T, Weinberg J et al. Correlation between development of rash and efficacy in patients treated with the epidermal growth factor receptor tyrosine kinase inhibitor erlotinib in two large phase II studies.  Clin Cancer Res. 2007;  17 90-792
  • 10 Alexandrescu D T, Kauffmann C L, Dasanu C A. Persistent hair growth during treatment with the EGFR inhibitor erlotinib.  Dermatol Online J. 2009;  15 4
  • 11 Gerber P A, Enderlein E, Horney B. The Koebner-phenomenon in epidermal growth factor receptor inhibitor – induced cutaneous adverse effects.  J Clin Oncol. 2008;  26 2790-2792
  • 12 Nagore E, Insa A, Sanmartin O. Antineoplastic therapy-induced palmar and plantar erythrodysesthesia (“hand-foot”) syndrome. Incidence, recognition and management.  Am J Clin Dermatol. 2000;  1 225-234
  • 13 Wollenberg A, Kroth J, Hauschild A et al. Cutaneous side effects of EGFR inhibitors – appearance and management.  Dtsch Med Wochenschr. 2010;  135 149-154
  • 14 Lacouture M E. Mechanisms of cutaneous toxicities to EGFR inhibitors.  Nat Rev Cancer. 2006;  6 803-812
  • 15 Saif M W. Capecitabine and hand-foot-Syndrome.  Expert Opin Drug Saf. 2011;  10 159-169
  • 16 Lee W J, Lee J L, Chang S E et al. Cutaneous adverse effects on patients treated with the multitargeted kinase inhibitors sorafenib and sunitinib.  Br J Dermatol. 2009;  161 1045-1051
  • 17 Waiko C M, Lindley C. Capecitabine: A new review.  Clin Ther. 2005;  27 23-44
  • 18 Webster-Gandy J D, How C, Harrold K. Palmar-plantar erythrodysesthesia (PPE): a literature review with commentary on experience in a cancer centre.  Eur J Oncol Nurs. 2007;  11 238-246
  • 19 Blum J L, Dieras V, Lo Russo P M et al. Multicenter, phase II study of capecitabine monotherapy in patients with anthracycline- and taxane pretreated metastatic breast carcinoma patients.  Cancer. 2011;  92 1759-1776
  • 20 Milano G, Etienne-Grimaldi M C, Mari M et al. Candidate mechanisms for capecitabine-related hand-foot-syndrome.  Br J Clin Pharmacol. 2008;  66 88-95
  • 21 Latif S, Fraga G, Gadzia J. Increased Mast Cell Density in Capacitabine-Induced Hand-Foot Syndrome: A New Pathologic Finding.  J Drugs Dermatol. 2010;  9 268-70
  • 22 Wolf S L, Qin R, Menon S P et al. Placebo-controlled trial to determine the effectiveness of a urea/lactic acid-based topical keratolytic agent for prevention of capecitabine-induced hand-foot syndrome: North Central Cancer Treatment Group Study N05C5.  J Clin Oncol. 2010;  28 5182-5187
  • 23 Kang Y K, Lee S S, Yoon D H et al. Pyridoxine is not effective to prevent hand-foot syndrome associated with capecitabine therapy: results of a randomized, double-blind, placebo-controlled study.  J Clin Oncol. 2010;  28 3824-3829
  • 24 Lassere Y, Hoff P. Management des Hand-Fuß-Syndroms bei Capecitabin (XelodaR)-behandelten Patienten.  Eur J Oncol Ners. 2004;  8 531-540
  • 25 Robert C, Arnault J P, Mateus C. RAF inhibition of cutaneous squameous cell carcinoma.  Curr Opin Oncol. 2001;  23 177-182
  • 26 Heidorn S, Milagre C, Whittaker S et al. Kinase-dead BRAF and oncogenic cooperate to drive tumor progression through CRAF.  Cell. 2010;  140 209-221

Prof. Dr. Ingrid Moll

Klinik und Poliklinik für Dermatologie und Venerologie
Direktorin der Klinik

Martinistraße 52
20246 Hamburg

Email: sek-derma@uke.de

    >